MAUDE Adverse Event Report: RADIOMETER MEDICAL APS SAFEPICO70

RADIOMETER MEDICAL APS SAFEPICO70
Model Number 956-615
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident date stated is best approximation.
 
Event or Problem Description
According to the complaint, the customer has experienced on several occasions that the needle shield device of the safepico70 does not lock, ultimately resulting in the needle not being safe.
 
Additional Manufacturer Narrative
From the root cause investigation, it showed that no issues were observed.
 
Additional Manufacturer Narrative
Defect samplers received and forwarded for investigation.

Brand Name
SAFEPICO70
Common Device Name
SAFEPICO70
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
MDR Report Key8677956
Report Number3002807968-2019-00023
Device Sequence Number2522245
Product Code JKA
UDI-Device Identifier05700699566157
UDI-Public(01)05700699566157(17)201129(10)BY53
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K043143
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/29/2020
Device Model Number956-615
Device Catalogue Number956-615
Device Lot NumberBY53
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/29/2019
Supplement Date Received by Manufacturer07/30/2019
10/07/2019
Initial Report FDA Received Date06/07/2019
Supplement Report FDA Received Date08/22/2019
10/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1